RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 22, Issue 1  


A special case of estimation of trigonometric sums involving prime numbers
I. M. Vinogradov
3
On analytic continuation of generalized functions
N. N. Bogolyubov, V. S. Vladimirov
15
On expansion of functions with singularities in a conditionally convergent series of eigenfunctions
V. A. Il'in
49
On approximation of certain classes of continuous functions by Fourier sums and by Féjer sums
A. V. Efimov
81
On the existence of solutions of certain boundary problems for equations of mixed type
V. G. Karmanov
117
Solution in explicit form of the Cauchy problem for a system of partial differential equations
V. N. Maslennikova
135
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019